On pinching deformations of rational maps

Lei Tan

Annales scientifiques de l'École Normale Supérieure (2002)

  • Volume: 35, Issue: 3, page 353-370
  • ISSN: 0012-9593

How to cite


Tan, Lei. "On pinching deformations of rational maps." Annales scientifiques de l'École Normale Supérieure 35.3 (2002): 353-370. <http://eudml.org/doc/82573>.

author = {Tan, Lei},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {rational map; Julia set; topological deformation},
language = {eng},
number = {3},
pages = {353-370},
publisher = {Elsevier},
title = {On pinching deformations of rational maps},
url = {http://eudml.org/doc/82573},
volume = {35},
year = {2002},

AU - Tan, Lei
TI - On pinching deformations of rational maps
JO - Annales scientifiques de l'École Normale Supérieure
PY - 2002
PB - Elsevier
VL - 35
IS - 3
SP - 353
EP - 370
LA - eng
KW - rational map; Julia set; topological deformation
UR - http://eudml.org/doc/82573
ER -


  1. [1] Beardon A., Iteration of Rational Functions, Springer-Verlag, 1991. Zbl0742.30002MR1128089
  2. [2] Cui G., Geometrically finite rational maps with given combinatorics, preprint, February 1997. 
  3. [3] Cui G., Deformations of geometrically finite rational maps, April 1997. 
  4. [4] Haïssinsky P., Pincement de polynômes, to appear. Zbl1146.37347MR1898391
  5. [5] Makienko P., Unbounded components in parameter space of rational maps, in: Conformal Geometry and Dynamics, Vol. 4, 2000, pp. 1-21. Zbl0948.37032MR1741344
  6. [6] McMullen C., Complex Dynamics and Renormalization, Ann. Math. Studies, 135, Princeton Univ. Press, 1994. Zbl0822.30002MR1312365
  7. [7] McMullen C., Sullivan D., Quasiconformal homeomorphisms and dynamics III: The Teichmüller space of a holomorphic dynamical system, Adv. Math.135 (1998) 351-395. Zbl0926.30028MR1620850
  8. [8] Milnor J., Dynamics in One Complex Variable: Introductory Lectures, Vieweg, 1999. Zbl0946.30013MR1721240
  9. [9] Petersen C., No elliptic limits for quadratic maps, Ergodic Theory Dynamical Systems19 (1999) 127-141. Zbl0921.30019MR1676926
  10. [10] Petersen C., On the Pommerenke–Levin–Yoccoz inequality, Ergodic Theory Dynamical Systems13 (1993) 785-806. Zbl0802.30022MR1257034
  11. [11] Pilgrim K., Cylinders for iterated rational maps, Ph.D. Thesis, University of California, Berkeley, 1994. 
  12. [12] Pilgrim K., Tan L., Combining rational maps and controlling obstructions, Ergodic Theory Dynamical Systems18 (1998) 221-246. Zbl0915.58043MR1609463
  13. [13] Pilgrim K., Tan L., On disc-annulus surgery of rational maps, in: Jiang Y., Wen L. (Eds.), Proceedings of the International Conference in Dynamical Systems in Honor of Professor Liao Shan-tao 1998, World Scientific, 1999, pp. 237-250. 
  14. [14] Tan L., Branched coverings and cubic Newton maps, Fundamenta Mathematicae154 (1997) 207-260. Zbl0903.58029MR1475866
  15. [15] Tan L., Continuous and discrete Newton's algorithms, in: Proceedings of the Conference on Complex Analysis, Nankai Institute of Mathematics, 1992, International Press, 1994, pp. 208-219. Zbl0824.65029MR1343510

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.